Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i started these yesterday... who takes these?? I tried anti biotics and they worked but I have been told by doctor to take these because of monthly cycle acne. i woke up this morning with a feeling to cut my wrists and now im severely depressed..... it must be the tablets as i was fine before this.

also i heard that it stops androgens and androgens help wit groth of skin..... so that means it'll thin the skin??

Share this post


Link to post
Share on other sites

Are you also on Accutane? If not, you may be able to get more help in the Hormonal Acne Treatments area of the boards.

If you ARE on accutane, that might be the cause of your depression.

I don't know about androgens thinning the skin. I'm taking Yaz which also contains an androgen blocker, but thinning skin isn't listed in the side effects. Androgen blockers may help moderate acne, which may be why your dr. prescribed these for you.

Anyway, if you're seriously depressed make an appt. w/ your dr. ASAP so you both can try to pinpoint the cause of your depression and hopefully alleviate it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×